Spectral density estimation for stationary stable random fields

Volume 23 / 1995

Rachid Sabre Applicationes Mathematicae 23 (1995), 107-133 DOI: 10.4064/am-23-2-107-133

Abstract

We consider a stationary symmetric stable bidimensional process with discrete time, having the spectral representation (1.1). We consider a general case where the spectral measure is assumed to be the sum of an absolutely continuous measure, a discrete measure of finite order and a finite number of absolutely continuous measures on several lines. We estimate the density of the absolutely continuous measure and the density on the lines.

Authors

  • Rachid Sabre

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image